MAUDE Adverse Event Report: FINSBURY ORTHOPAEDICS LIMITED SIGMA HP UNI TIB TRL SZ5 7MM; KNEE INSTRUMENT : TIBIAL TRIALS

FINSBURY ORTHOPAEDICS LIMITED SIGMA HP UNI TIB TRL SZ5 7MM; KNEE INSTRUMENT : TIBIAL TRIALS
Catalog Number 202411507
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the sigma hp uni tib trl sz5 7mm broke.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP UNI TIB TRL SZ5 7MM
Common Device Name
KNEE INSTRUMENT : TIBIAL TRIALS
Manufacturer (Section D)
FINSBURY ORTHOPAEDICS LIMITED
13 mole business park
randalls road
leatherhead, surrey IN 46581
MDR Report Key7917197
Report Number1818910-2018-70764
Device Sequence Number19263010
Product Code LXH
UDI-Device Identifier10603295082873
UDI-Public10603295082873
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202411507
Device Lot NumberBF1009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Supplement Date Received by Manufacturer10/16/2018
Initial Report FDA Received Date09/27/2018
Supplement Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR